# SDR DALA2024110110582

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 12,245 hours, 5,693 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON START OF APU AND LINGERS WITH APU RUNNING. ODOR ALSO REPORTED DURING APU START ON ARRIVAL, ALONG WITH APU START AT PREV STATION. FOUND DE-ICE FLUID AROUND APU INLET. REF ODI LOG 0637846 FOR CORRECTIVE ACTION. (LP# 6114270)
